# SDR DALA2024101510098

- Difficulty date: October 5, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N576DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0313
- Aircraft time: 11,927 hours, 1,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND CEILING EMER LED LIGHT INOP FROM SEAT ROW 44JHG TO 49JHG. R/R EMER CEILING LIGHT ASSEMBLY AT ROW 50JHG REF A350 AMM 33-51. "M" PROCEDURE REVERSED. MEL AND PLACARD REMOVED. OK FOR SERVICE. (LP# 6629406)
